BibTeX record journals/jam/LuZW13

download as .bib file

@article{DBLP:journals/jam/LuZW13,
  author       = {Jian Lu and
                  Yuru Zou and
                  Lijing Wang},
  title        = {Intersections of Translation of a Class of Self-Affine Sets},
  journal      = {J. Appl. Math.},
  volume       = {2013},
  pages        = {953082:1--953082:7},
  year         = {2013},
  url          = {https://doi.org/10.1155/2013/953082},
  doi          = {10.1155/2013/953082},
  timestamp    = {Thu, 16 Jul 2020 16:41:25 +0200},
  biburl       = {https://dblp.org/rec/journals/jam/LuZW13.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}